ON SOME FUNCTIONALS OF THE FIRST PASSAGE TIMES IN MODELS WITH SWITCHING STOCHASTIC VOLATILITY
Pavel V. Gapeev (),
Oliver Brockhaus and
Additional contact information
Pavel V. Gapeev: Department of Mathematics, London School of Economics, Houghton Street, London WC2A 2AE, UK
Oliver Brockhaus: Department of Mathematics, London School of Economics and Political Science, Houghton Street, London WC2A 2AE, UK
Mathieu Dubois: Department of Mathematics, London School of Economics and Political Science, Houghton Street, London WC2A 2AE, UK
International Journal of Theoretical and Applied Finance (IJTAF), 2018, vol. 21, issue 01, 1-21
We compute some functionals related to the joint generalized Laplace transforms of the first times at which two-dimensional diffusion-type Markov processes exit half strips. It is assumed that the state space components are driven by constantly correlated Brownian motions and the dynamics of the coefficients are described by a continuous-time Markov chain. The method of proof is based on the solutions of the equivalent boundary-value problems for systems of elliptic-type partial differential equations for the associated value functions. The results are illustrated on several two-dimensional continuous mean-reverting or diverting models of switching stochastic volatility.
Keywords: Two-dimensional diffusion-type processes; continuous-time Markov chains; first exit times; generalized Laplace transforms; stochastic volatility; boundary-value problems; elliptic-type partial differential equations; mean-reverting and diverting property (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:21:y:2018:i:01:n:s0219024918500012
Ordering information: This journal article can be ordered from
Access Statistics for this article
International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston
More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().